MAUDE Adverse Event Report: MIZUHO CORPORATION MOT-VS500DKE; TABLE, OPERATING-ROOM, ELECTRICAL

MIZUHO CORPORATION MOT-VS500DKE; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number MOT-VS500DKE
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 05/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
During the surgery, the locking handle of the leg section was not rotatable, so the leg section was loosen and fell down.Neither the surgeon, other staff nor the patient were injured.

Brand Name
MOT-VS500DKE
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
MIZUHO CORPORATION
3-30-13 hongo
bunkyo-ku
tokyo,
JA 
MDR Report Key20666153
Report Number1000159388-2024-00001
Device Sequence Number12887341
Product Code GDC
UDI-Device Identifier04946329353839
UDI-Public04946329353839
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMOT-VS500DKE
Device Catalogue Number18-500-30
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown